Discrete convergence groups

  • F. W. Gehring
  • G. J. Martin
Special Year Papers
Part of the Lecture Notes in Mathematics book series (LNM, volume 1275)


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    F.W. Gehring and J. Väisälä, The coefficients of quasiconformality of domains in space, Acta Math. 114 (1965) pp. 1–70.MathSciNetCrossRefMATHGoogle Scholar
  2. [2]
    F.W. Gehring, Extension theorems for quasiconformal mappings in n-space, J. d'Analyse Math. 19 (1967) pp. 149–169.MathSciNetCrossRefMATHGoogle Scholar
  3. [3]
    D.B. Gauld and J. Väisälä, Lipschitz and quasiconformal flattening of spheres and cells, Ann. Acad. Sci. Fenn. 4 (1979) pp. 371–382.MathSciNetCrossRefMATHGoogle Scholar
  4. [4]
    F.W. Gehring and B.P. Palka, Quasiconformally homogeneous domains, J. d'Analyse Math. 30 (1976) pp. 172–199.MathSciNetCrossRefMATHGoogle Scholar
  5. [5]
    D. Sullivan, On the ergodic theory at infinity of an arbitrary discrete group of hyperbolic motions, Riemann surfaces and related topics: Proceedings of the 1978 Stony Brook Conference, Annals of Math. Studies 97, Princeton Univ. Press 1981.Google Scholar
  6. [6]
    P. Tukia, On two-dimensional groups, Ann. Acad. Sci. Fenn. 5 (1980) pp. 73–78.MathSciNetCrossRefMATHGoogle Scholar
  7. [7]
    P. Tukia, A quasiconformal group not isomorphic to a Möbius group, Ann. Acad. Sci. Fenn. 6 (1981) pp. 149–160.MathSciNetCrossRefMATHGoogle Scholar
  8. [8]
    G.J. Martin, Discrete quasiconformal groups that are not the quasiconformal conjugates of Möbius groups, Ann. Acad. Sci. Fenn. 11 (1986) (to appear).Google Scholar
  9. [9]
    M.H. Freedman and R. Skora, Strange actions of groups on spheres (to appear).Google Scholar
  10. [10]
    F.W. Gehring and G.J. Martin, Discrete quasiconformal groups I and II, (to appear).Google Scholar
  11. [11]
    M.J.M. McKemie, Quasiconformal groups and quasisymmetric embeddings, University of Texas dissertation 1985.Google Scholar
  12. [12]
    M.H.A. Newman, A theorem on periodic transformations of spaces, Quarterly J. Math. 2 (1931) pp. 1–8.CrossRefMATHGoogle Scholar

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • F. W. Gehring
    • 1
    • 2
  • G. J. Martin
    • 1
    • 2
  1. 1.Department of MathematicsUniversity of MichiganAnn Arbor
  2. 2.Mathematical Sciences Research InstituteBerkeley

Personalised recommendations